Home / Pain & Inflammation / Paracetamol

Paracetamol

Paracetamol

Effective temporary relief of pain and discomfort. Reduces fever.

Gentle on the stomach
Easy to swallow
Gluten free
Suitable for pregnant and breastfeeding mothers and people with stomach ulcers

More Information

For the temporary relief of pain and discomfort from the following:

  • Headache
  • Backache
  • Migraine headache
  • Muscular aches
  • Symptoms of cold & flu
  • Arthritis/rheumatics/osteoarthritis
  • Period pain
  • Toothache
  • Sore throat
  • Also reduces fever
  • Keep to the recommended dose.
  • Children 12+ years and adults: Do not take this medication for longer than a few days at a time unless advised by a doctor.
  • Children 7-12 years: Do not take this medication for longer than 48 hours unless advised by a doctor.
  • Not suitable for use in children 6 years and younger.
  • Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.
  • Not suitable for children 6 years and under.
  • Children 12 years + adults: Take 1 to 2 tablets with water every 4-6 hours. Up to a maximum of 8 tablets in any 24 hours.
  • Children 7-12 years: 1/2 to 1 tablet with water every 4-6 hours. Up to a maximum of 4 tablets in any 24 hours.
  • Do not exceed recommended dose.
  • Excessive use can be harmful.
  • Paracetamol 500mg

Related Products

Paracetamol + Ibuprofen

Double action pain relief.

Diclofenac Anti-Inflammatory Pain Relief Gel

Relief from sprain, strains and sports injuries.